Need advice on HCG and side effects.

Buy Lab Tests Online

Gianluca

Well-Known Member
As some of you know, I included again into my TRT protocol the HCG at 150IU daily using Pregnyl.

I have used the HCG for 10 days straight now, and I’d like to know if you guys think I should wait a bit longer or this call for a dose reduction.

I have good side effects but to keep the post short I will focus on negatives for now. I was on HCG till 2019 (compounded) and I don’t think I ever experienced this.

For the first few days I felt groggy about an hour after injection, very similar to when I was using Progesterone cream. However, I believe this side effect disappeared for the past two days.

It is effecting my sleep, I have energy at night that I have trouble falling asleep and wake up 2/3 times during the night with vivid dreams, and still getting up in the am with energy but with the feeling of not really sleeping, last night all of this was a bit better.

Then I believe it fees almost stimulating in a way, with at times some sort of anxiety. And maybe some other times I feel very good, almost like I’m on a drug or something. Plus I get this feeling in my head, but BP is normal, actually improved since the HCG

Thoughts are appreciate it
 
Last edited:
Defy Medical TRT clinic doctor
Buy Lab Tests Online
Defy Medical TRT clinic

Sponsors

cheap enclomiphene
BUY HCG CIALIS
nelson vergel coaching for men
Discounted Labs
TRT in UK Balance my hormones
Testosterone books nelson vergel
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
10
Guests online
6
Total visitors
16

Latest posts

bodybuilder test discounted labs
Top